# SDR 96ZZZX258

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6508B
- Make and model: Cessna T210M
- Aircraft serial: 21062777
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauges
- Part number: C6695250101
- Condition: Errors
- Location: Fuel Indication
- Part time: 2,638 hours
- Component: Stwarner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL GAUGES HAVE INACCURATE READINGS CAUSING MISFUELING OF AIRCRAFT AND FUEL STARVATION.  SUBMITTER RECOMMENDS GAUGES BE CHECKED FOR ACCURACY AT INSPECTIONS.  IF INACCURATE GAUGES ARE PRESENT, REPLACE THEM WITH REBUILT UNITS OR THE NEW KIT OFFERED BY CESSNA.
